# SDR 9627179989

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- Engine: Pwa JT8D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE LEFT ENGINE OIL STRAINER LIGHT ILLUMINATED.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REPLACED LEFT ENGINE OIL FILTER, OPERATIONAL CHECK OK.
